# SDR SWAA2023020182717

- Difficulty date: December 17, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spring
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE BUSHING SPRING AT RT HORIZONTAL STABILIZER (2 EA) 2022-695430<[01] REPLACED BUSHINGS SPRING AT RT HORIZONTAL STABILIZER IAW B737 AMM 27-31-34-000-804 AND AMM 27-31-34-400-804  SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
